Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS Midland/Odessa, TX

May 22, 2016Glasscock County, Howard County, Martin County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 22, 2016, 7:36 PM CDT for Glasscock County, Howard County, Martin County, Texas. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2016, 7:36 PM CDT (00:36 UTC)
Expired
May 22, 2016, 8:30 PM CDT
In force
54 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
3.0 in
Wind
80.0 mph

Counties Glasscock County, TX, Howard County, TX, Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 80 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:38 PM CDTHAIL 1.752 W Forsan, TX
May 22, 7:39 PM CDTTORNADO3 Wnw Lees, TX
May 22, 7:44 PM CDTTORNADO3 W Lees, TX
May 22, 8:04 PM CDTTORNADO10 N Garden City, TXNEAR LEES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:48 PM CDTTornado WatchSPC9 hr
May 22, 6:55 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3677 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS54 KMAF 230036
SVRMAF
TXC173-227-317-230130-
/O.NEW.KMAF.SV.W.0076.160523T0036Z-160523T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
736 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN WESTERN TEXAS...
  SOUTHEASTERN MARTIN COUNTY IN WESTERN TEXAS...
  NORTHEASTERN GLASSCOCK COUNTY IN WESTERN TEXAS...

* UNTIL 830 PM CDT

* AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOMAX...OR 9
  MILES SOUTHWEST OF BIG SPRING...AND IS NEARLY STATIONARY.

  THIS IS A VERY DANGEROUS STORM. 

  HAZARD...80 MPH WIND GUSTS AND THREE INCH HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  BIG SPRING...STANTON...COAHOMA...LEES...SOUTH HAVEN|2...FAIRVIEW IN
  MITCHELL COUNTY...SOUTH HAVEN...MIDWAY IN HOWARD COUNTY...SAND
  SPRINGS...LOMAX...BIG SPRING COUNTRY CLUB...ELBOW...BIG SPRING
  MCMAHON-WRINKLE AIRPARK AND FORSAN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 157 AND 193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WESTERN TEXAS.

LAT...LON 3209 10126 3190 10127 3211 10182 3240 10166
      3230 10118 3209 10118
TIME...MOT...LOC 0036Z 292DEG 1KT 3217 10160 

HAIL...3.00IN
WIND...80MPH
 
$$

29
1 follow-up statement
891 
WWUS54 KMAF 230108
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
808 PM CDT SUN MAY 22 2016

TXC173-227-317-230130-
/O.CON.KMAF.SV.W.0076.000000T0000Z-160523T0130Z/
HOWARD TX-MARTIN TX-GLASSCOCK TX-
808 PM CDT SUN MAY 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN HOWARD...SOUTHEASTERN MARTIN AND NORTHEASTERN GLASSCOCK
COUNTIES...

AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEES...OR 12
MILES SOUTHWEST OF BIG SPRING...AND IS NEARLY STATIONARY.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND THREE INCH HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
BIG SPRING...STANTON...SOUTH HAVEN...LOMAX...BIG SPRING COUNTRY CLUB...
LEES...ELBOW...SOUTH HAVEN|2...BIG SPRING MCMAHON-WRINKLE AIRPARK AND
FORSAN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 158 AND 180.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WESTERN TEXAS.

LAT...LON 3209 10126 3190 10127 3211 10182 3231 10165
      3220 10118 3209 10118
TIME...MOT...LOC 0108Z 353DEG 3KT 3208 10156 

HAIL...3.00IN
WIND...80MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:55 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, May 22, 2:55 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
255 PM CDT SUN MAY 22 2016

.DISCUSSION...

WV imagery shows that the upper ridge has shifted east in response
to the PacNW trough ejecting NE into Alberta.  As a result, West
Texas and Southeast New Mexico now sit under SW flow aloft on the
backside of the ridge.  At the sfc, mesoanalysis shows the
dryline extending from NW Lea County to eastern Pecos County, and
curving back west into the Big Bend Area.  East of this feature,
instability has been increasing over the past few hours, w/a ridge
of 5000+J/kg capes running N-S.  Moisture convergence is on the
increase as well, and convection should begin shortly. Along this
axis of instability, mid-lvl LRs are 7C/km or higher, and forecast
to increase into the overnight hours.  Deep lyr (0-6km) shear is
also forecast to increase to 50-55 kts east of the dryline this
evening. Wet-bulb zero heights are in the 9-10kft range, so large
hail remains a threat. Sounding profiles again show dcapes in excess
of 1000 J/kg, so damaging winds will be possible as well. Even a
tornado can't be ruled out, as 0-3km helicities increase notably
just east of the dryline into the evening hours. Finally, models
develops a 40-45kt LLJ to keep things going at least into into late
evening. Monday afternoon looks just as bad, if not worse than
today, although forecast higher helicities will be a bit further
west than today's. Nevertheless, we've mentioned svr wx in the grids
for both today and Monday, w/a mention of tornadoes in the HWO. West
of the dryline, Red Flag conditions are noted in the Guadalupes, and
persistence suggests similar conditions Monday.

Otherwise, the general synoptic trend going into this week will be
an upper trough digging down the west coast, keeping West Texas and
Southeast New Mexico under SW flow aloft, w/dryline convection daily
east of this feature, mainly SE zones.  Midweek, the trough will
begin moving east, and pass north of the region Friday
night/Saturday.  Temps should stay above-normal until late week,
when they'll drop to near-normal as thicknesses decrease w'the
approach of the trough.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     69  94  72  96 /  20  20  20  20
Carlsbad                       62  96  59  94 /  10  10  10  10
Dryden                         72  89  72  96 /  20  20  20  10
Fort Stockton                  69  94  66  94 /  10  10  10  10
Guadalupe Pass                 63  87  60  86 /  10  10  10  10
Hobbs                          64  92  60  90 /  10  10  10  10
Marfa                          55  87  50  85 /  10  10  10  10
Midland Intl Airport           72  95  73  97 /  10  20  20  10
Odessa                         71  94  70  95 /  10  10  20  10
Wink                           69  96  65  98 /  10  10  10  10

&&

.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning until 9 PM MDT this evening for Guadalupe
     Mountains.

     Fire Weather Watch from Monday afternoon through Monday evening
     for Guadalupe Mountains.

TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
     Guadalupe Mountains.

     Fire Weather Watch from Monday afternoon through Monday evening
     for Guadalupe Mountains.

&&

84/44
Hazardous weather outlook, May 22, 11:20 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1120 AM CDT SUN MAY 22 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-231630-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1120 AM CDT SUN MAY 22 2016 /1020 AM MDT SUN MAY 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT
ALONG AND EAST OF A TATUM TO FORT STOCKTON TO BIG BEND LINE. SEVERE
STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAIN...AND
ISOLATED TORNADOES.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON AND
EVENING FOR THE GUADALUPE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND
EVENING ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND ROLLING
PLAINS. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER
THE ROLLING PLAINS TUESDAY AFTERNOON AND EVENING. SEVERE STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...BRIEF
HEAVY RAIN...AND LIGHTNING. A TORNADO OR TWO CANNOT BE RULED OUT.

CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY
AFTERNOON ACROSS THE GUADALUPE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING
FOR AREAS ALONG AND EAST OF A TATUM TO FORT STOCKTON TO BIG BEND
LINE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 22, 7:14 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             BIG SPRING              32.25N 101.48W
05/22/2016  E1.75 INCH       HOWARD             TX   PUBLIC

            ON WARREN STREET.

&&

CMR
Local storm report, May 22, 7:16 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             2 S BIG SPRING          32.22N 101.48W
05/22/2016  E2.00 INCH       HOWARD             TX   PUBLIC

            INTERSECTION OF US 87 AND TODD ROAD SOUTH OF BIG SPRING.

&&

CMR
Local storm report, May 22, 7:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
720 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          8 SW BIG SPRING         32.17N 101.58W
05/22/2016                   HOWARD             TX   LAW ENFORCEMENT

&&

CMR
Local storm report, May 22, 7:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
725 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     FLASH FLOOD      BIG SPRING              32.25N 101.48W
05/22/2016                   HOWARD             TX   PUBLIC

            FLASH FLOODING IN BIG SPRING.

&&

CMR
Local storm report, May 22, 7:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
727 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             LEES                    32.08N 101.49W
05/22/2016  E1.50 INCH       GLASSCOCK          TX   CO-OP OBSERVER

&&

CMR
Local storm report, May 22, 7:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TORNADO          2 NW LEES               32.10N 101.51W
05/22/2016                   HOWARD             TX   TRAINED SPOTTER

&&

CMR

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin44 min
May 22, 7:14 PM CDTTornado WarningMAFGlasscock, Howard31 min
May 22, 7:41 PM CDTTornado Warning Tornado observedMAFGlasscock, Howard34 min
May 22, 8:13 PM CDTTornado WarningMAFGlasscock32 min
May 22, 8:42 PM CDTTornado WarningMAFGlasscock33 min
May 22, 8:50 PM CDTFlash Flood WarningMAFGlasscock, Howard4 hr
May 22, 9:10 PM CDTTornado Warning Tornado observedMAFGlasscock35 min
May 22, 9:14 PM CDTSpecial Weather StatementMAFGlasscock46 min
May 22, 9:20 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland55 min
May 22, 9:41 PM CDTTornado WarningMAFGlasscock34 min
May 22, 10:10 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan50 min
May 22, 10:56 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan49 min
May 22, 11:46 PM CDTSpecial Weather StatementMAFReagan59 min
May 23, 4:00 AM CDTFire Weather WatchMAF10 hr
May 23, 4:00 AM CDTRed Flag WarningMAF18 hr
May 23, 2:10 PM CDTRed Flag WarningMAF32 hr
May 23, 2:40 PM CDTSpecial Weather StatementMAFPecos50 min
May 23, 3:01 PM CDTSevere Thunderstorm WarningMAFPecos59 min
May 23, 3:21 PM CDTSpecial Weather StatementMAFUpton39 min
May 23, 3:27 PM CDTSpecial Weather StatementMAFPecos48 min
May 23, 3:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 23, 3:52 PM CDTSpecial Weather StatementMAFPecos38 min
May 23, 4:09 PM CDTSevere Thunderstorm WarningMAFCrane, Reagan, Upton66 min
May 23, 4:33 PM CDTSpecial Weather StatementMAFTerrell42 min
May 23, 4:37 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell68 min
May 23, 4:57 PM CDTSpecial Weather StatementMAFGlasscock33 min
May 23, 5:22 PM CDTSpecial Weather StatementMAFHoward38 min
May 23, 5:30 PM CDTSevere Thunderstorm WarningMAFTerrell45 min
May 23, 5:47 PM CDTSpecial Weather StatementMAFHoward43 min
May 23, 5:58 PM CDTTornado WarningMAFTerrell32 min
May 23, 6:03 PM CDTSevere Thunderstorm WarningMAFBorden, Glasscock, Howard, Mitchell57 min
May 23, 6:14 PM CDTSevere Thunderstorm WarningMAFTerrell61 min
May 23, 6:21 PM CDTSpecial Weather StatementMAFMartin24 min
May 23, 6:42 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson63 min
May 23, 6:55 PM CDTSpecial Weather StatementMAFHoward50 min
May 23, 6:56 PM CDTAreal Flood WarningMAFTerrell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.